Alert archive / California / High Wind Warnings in 2010

High Wind Warning 8, NWS San Diego, CA

November 27, 2010Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this high wind warning at Nov 27, 2010, 1:27 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 27, 2010, 8:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2010, 1:27 PM PST (21:27 UTC)
In effect from
Nov 27, 2010, 8:00 PM PST
Expired
Nov 28, 2010, 10:00 AM PST
In force
14 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2600 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS76 KSGX 272127
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
127 PM PST SAT NOV 27 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF
SOUTHWESTERN CALIFORNIA TONIGHT AND SUNDAY...

.A FAST MOVING STORM SYSTEM WILL BRING STRONG GUSTY WEST WINDS
TONIGHT THROUGH SUNDAY MORNING. WINDS IN THE MOUNTAINS AND HIGH
DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER 60
MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH WITH
GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS
AND ON THE DESERT SLOPES OF THE MOUNTAINS. GUSTY NORTHWEST WINDS
WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING SUNDAY
EVENING.

CAZ055-056-058-060-280600-
/O.UPG.KSGX.HW.A.0005.101128T0400Z-101128T1400Z/
/O.NEW.KSGX.HW.W.0008.101128T0400Z-101128T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
127 PM PST SAT NOV 27 2010

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONGEST WINDS WILL OCCUR LATE THIS EVENING THROUGH
  EARLY SUNDAY MORNING. WINDS WILL WEAKEN SLIGHTLY THROUGH THE
  AFTERNOON...DIMINISHING BY SUNDAY EVENING.

* WINDS: WINDS WILL BE 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH.
  THE STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE
  DESERT SLOPES OF THE MOUNTAINS.

* VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN
  BLOWING DUST IN THE DESERTS. BLOWING SNOW AND PATCHY FOG WILL
  REDUCE VISIBILITY TO LESS THAN 3 MILES AT TIMES IN THE MOUNTAINS.

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND DESERTS. DRIVING
  WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ061-062-280600-
/O.UPG.KSGX.HW.A.0005.101128T0400Z-101128T1400Z/
/O.NEW.KSGX.WI.Y.0041.101128T0400Z-101128T1800Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
127 PM PST SAT NOV 27 2010

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: STRONGEST WINDS WILL OCCUR TONIGHT THROUGH EARLY SUNDAY
  MORNING. WINDS WILL GRADUALLY DIMINISH THROUGH SUNDAY EVENING.

* WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  STRONGEST WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW
  THE BANNING PASS. 

* VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN  
  BLOWING DUST AT TIMES.

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND DESERTS. DRIVING
  WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SS
3 follow-up statements
414 
WWUS76 KSGX 280305
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
705 PM PST SAT NOV 27 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF
SOUTHWESTERN CALIFORNIA TONIGHT AND SUNDAY...

.A FAST MOVING STORM SYSTEM WILL BRING STRONG GUSTY WEST WINDS
TONIGHT THROUGH SUNDAY MORNING. WINDS IN THE MOUNTAINS AND HIGH
DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER
60 MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH
WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE MOUNTAIN
CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. GUSTY NORTHWEST
WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING
SUNDAY EVENING.

CAZ055-056-058-060-281200-
/O.CON.KSGX.HW.W.0008.101128T0400Z-101128T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
705 PM PST SAT NOV 27 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR LATE THIS EVENING THROUGH  
  EARLY SUNDAY MORNING. WINDS WILL WEAKEN SLIGHTLY THROUGH THE  
  AFTERNOON...DIMINISHING BY SUNDAY EVENING.

* WINDS: WINDS WILL BE 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH.
  THE STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE
  DESERT SLOPES OF THE MOUNTAINS.

* VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN
  BLOWING DUST IN THE DESERTS. BLOWING SNOW AND PATCHY FOG WILL
  REDUCE VISIBILITY TO LESS THAN 3 MILES AT TIMES IN THE
  MOUNTAINS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. 

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS.
  DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ061-062-281200-
/O.CON.KSGX.WI.Y.0041.101128T0400Z-101128T1800Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
705 PM PST SAT NOV 27 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR TONIGHT THROUGH EARLY SUNDAY
  MORNING. WINDS WILL GRADUALLY DIMINISH THROUGH SUNDAY EVENING.

* WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST
  WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW THE
  BANNING PASS.

* VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN  
  BLOWING DUST AT TIMES.

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE DESERTS. DRIVING WILL BE
  DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR
  BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ATKIN
267 
WWUS76 KSGX 281222
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
422 AM PST SUN NOV 28 2010

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF
SOUTHWESTERN CALIFORNIA TODAY...

.STRONG GUSTY WEST WINDS BEHIND A DEPARTING COLD FRONT WILL AFFECT
SOUTHERN CALIFORNIA TODAY. WINDS IN THE MOUNTAINS AND HIGH
DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER 60
MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH WITH
GUSTS TO 50 MPH. THE WINDS WILL SUBSIDE SUNDAY AFTERNOON AND EVENING.

CAZ055-056-058-060-281800-
/O.CON.KSGX.HW.W.0008.000000T0000Z-101128T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
422 AM PST SUN NOV 28 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* TIMING: STRONG WINDS THIS MORNING...WEAKENING SLIGHTLY THROUGH
  THE AFTERNOON.

* WINDS: 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH. THE STRONGEST
  WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES
  OF THE MOUNTAINS.

* VISIBILITY: BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO
  LESS THAN 3 MILES AT TIMES. 

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS.
  DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ061-062-281800-
/O.CON.KSGX.WI.Y.0041.000000T0000Z-101128T1800Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
422 AM PST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* TIMING: STRONG WINDS THIS MORNING GRADUALLY DIMINISH THROUGH
  THIS AFTERNOON.

* WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  STRONGEST WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW
  THE BANNING PASS.

* VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN
  BLOWING DUST.

* IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE
  PREPARED FOR STRONG WINDS IN THE DESERTS. DRIVING WILL BE
  DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
365 
WWUS76 KSGX 281744
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
944 AM PST SUN NOV 28 2010


CAZ055-056-058-060-281845-
/O.EXP.KSGX.HW.W.0008.000000T0000Z-101128T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
944 AM PST SUN NOV 28 2010

...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. 

WINDS HAVE WEAKENED THIS MORNING AND THE HIGH WIND WARNING WILL BE
ALLOWED TO EXPIRE. GUSTY ONSHORE WINDS WILL CONTINUE THROUGH THE
AFTERNOON...BUT THEY ARE EXPECTED TO REMAIN BELOW ADVISORY AND
WARNING STRENGTH.

$$

CAZ061-062-281845-
/O.EXP.KSGX.WI.Y.0041.000000T0000Z-101128T1800Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
944 AM PST SUN NOV 28 2010

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. 

WINDS HAVE WEAKENED THIS MORNING AND THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE. GUSTY ONSHORE WINDS WILL CONTINUE THROUGH THE
AFTERNOON...BUT THEY ARE EXPECTED TO REMAIN BELOW ADVISORY
STRENGTH.

$$

SS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Nov 27, 9:30 AM PST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 27, 9:30 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST SAT NOV 27 2010

.SYNOPSIS...UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTHWEST
WILL BRING GUSTY WEST WINDS AND A CHANCE OF SHOWERS TONIGHT INTO
SUNDAY. HIGH PRESSURE BUILDING OVER THE GREAT BASIN SUNDAY NIGHT
WILL BRING DRY WEATHER AND GUSTY OFFSHORE WINDS MONDAY AND TUESDAY.
COOLER AND INCREASED CLOUDINESS TOWARDS THE END OF THE WEEK.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (REMAINDER OF TODAY-TUESDAY)...
SKIES WERE CLEAR THIS MORNING AND HIGH CLOUDS ARE CURRENTLY MOVING
IN FROM THE NORTHWEST. THE 12Z KNKX SOUNDING SHOWS A SURFACE BASED
INVERSION WITH WEAK WINDS IN THE LOW LEVELS AND MODERATE WEST WINDS
ALOFT. ONSHORE GRADIENTS AND TRENDS WITH ABOUT 2 MB SAN-IPL.

THE UPPER TROUGH IS STILL ON TRACK TO MOVE INTO SOUTHERN CALIFORNIA
LATE THIS EVENING. THE VORT MAX AROUND THE BASE OF THE TROUGH AND
THE UPPER JET WILL PASS OVER THE NORTHERN PART OF THE CWA LATE THIS
EVENING THROUGH SUNDAY MORNING. HOWEVER...MOISTURE IS LIMITED SO
PRECIPITATION WILL BE LIGHT. RAINFALL TOTALS IN THE COASTAL AND
VALLEY WILL GENERALLY BE LESS THAN 0.15 INCHES AND THE DESERTS
SHOULD GET LESS THAN 0.05 INCHES. IN THE MOUNTAINS...STRONG UPSLOPE
FLOW WILL HELP ENHANCE PRECIP ON THE WEST FACING SLOPES...WITH THE
FAVORED LOCATIONS GETTING OVER ONE-QUARTER INCH. OTHERWISE...TOTALS
IN THE MOUNTAINS WILL BE ABOUT 0.15 TO 0.25 INCHES. THE SNOW LEVEL
WILL BE NEAR 5500 FT WHEN PRECIP BEGINS TONIGHT...THEN LOWER TO
4000-4500 FT BY SUNDAY MORNING AS THE COLD FRONT PASSES. ONLY A
COUPLE INCHES OF SNOW IS EXPECTED EVEN AT THE HIGHER ELEVATIONS...SO
NO WINTER WEATHER ADVISORIES WILL BE NEEDED.

STRONG GUSTY WEST WINDS WILL ALSO ACCOMPANY THIS SYSTEM. WINDS WILL
INCREASE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...THEN
GRADUALLY DIMINISH THROUGH THE DAY. THE STRONGEST WINDS WILL BE IN
THE MOUNTAINS AND DESERTS. WINDS IN THESE AREAS ARE EXPECTED TO BE
BETWEEN 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH.

THIS QUICK MOVING SYSTEM WILL EXIT THE REGION BY SUNDAY
AFTERNOON...WITH JUST A FEW SHOWERS LINGERING IN THE MOUNTAINS.
SUNDAY WILL ALSO BE QUITE COOL...WITH MAX TEMPS 10 TO 15 DEGREES
BELOW SEASONAL AVERAGES. GUSTY NORTHEAST OFFSHORE WINDS WILL DEVELOP
BY MONDAY MORNING AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT
BASIN. WINDS WILL BE STRONGEST THROUGH AND BELOW THE PASSES AND
CANYONS ON MONDAY MORNING...WITH A SECOND WEAKER PEAK ON TUESDAY
MORNING. GRADUAL WARMING MONDAY AND TUESDAY UNDER WEAK TO MODERATE
OFFSHORE FLOW AND A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE. NIGHTS
WILL REMAIN COOL.

&&

.LONG TERM (WEDNESDAY-SATURDAY)...
THE WARMER WEATHER CONTINUES ON WEDNESDAY AS WEAK OFFSHORE FLOW
PERSISTS. COOLER THURSDAY THROUGH SATURDAY AS A COUPLE SHORT WAVE
TROUGHS MOVE BY TO THE NORTH. AT THIS TIME THEY LOOK TOO WEAK AND
TOO FAR NORTH TO GENERATE ANYTHING MORE THAN SOME DRIZZLE.

&&

.AVIATION...
271600Z...VFR UNDER A MOSTLY CLEAR SKY WITH UNRESTRICTED VIS INTO
THIS AFTERNOON. AFTER 00Z...SCT CLOUDS BELOW 5K FT MSL WILL SPREAD
INLAND AND THICKEN THROUGH 06Z WITH BKN-OVC MVFR CIGS BECOMING
WIDESPREAD WEST OF THE MOUNTAINS. SCATTERED -RA/SHRA EXPECTED OVER
COASTAL AREAS THROUGH THE NIGHT...ENDING BY SUNRISE SUN. CLOUDS AND
LIGHT PCPN WILL OBSCURE THE HIGHER TERRAIN AS WELL. WESTERLY WINDS
WILL INCREASE TO 35 TO 50 KT OVER THE MOUNTAIN CRESTS RESULTING IN
POSSIBLE WIND SHEAR...STRONG UDDFS...AND POSSIBLE ROTOR ACTIVITY
NEAR THE DESERT SLOPES...ESPECIALLY VCNTY KPSP.

&&

.MARINE...
271600Z...WESTERLY WINDS INCREASING LATE TODAY THROUGH EARLY SUN.
SHORT PERIOD WEST SWELL FORECAST TO BUILD THROUGH EARLY SUN...
POSSIBLY REACHING 8 TO 10 FEET SUN MORNING OVER THE OUTER WATERS.
WINDS OF 25 KTS WITH GUSTS OVER 30 KTS ARE EXPECTED TO COMBINE WITH
THE STEEP SWELL TO CREATE HAZARDOUS SMALL CRAFT CONDITIONS. AN
ADVISORY HAS BEEN POSTED SAT NIGHT THROUGH SUN. WIND AND SEAS SHOULD
SUBSIDE LATE SUN NIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR
MOUNTAINS/DESERTS EXCEPT SANTA ANA MTNS TONIGHT...SEE LAXNPWSGX.

&&

PUBLIC...SS
AVIATION/MARINE...PG
Hazardous weather outlook, Nov 27, 4:00 AM PST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SAT NOV 27 2010

CAZ042-043-048-050-055>058-060>062-280000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST SAT NOV 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT FOR THE MOUNTAINS AND DESERTS TONIGHT
FOR SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 60 MPH.

SCATTERED SHOWERS TONIGHT WITH SNOW IN THE MOUNTAINS ABOVE 5500
FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...WINDY WITH SHOWERS ENDING.

MONDAY AND TUESDAY...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN
PASSES AND INTO THE VALLEYS.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 8:08 PM PSTSmall Craft AdvisorySGX47 hr
Nov 26, 8:54 PM PSTHigh Wind WatchSGXRiverside, San Bernardino, San Diego17 hr
Nov 27, 1:27 PM PSTWind AdvisorySGXRiverside, San Diego21 hr

Nearby

High Wind Warnings in California, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.